Volume 21, Issue 1
Congratulations to Academician Zhou Yulin on His 80th Birthday

J. Comp. Math., 21 (2003), pp. 1-4.

Published online: 2003-02

Preview Full PDF 420 1993
Export citation
  • Abstract

The authors do not provide abstract for this article.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-21-1, author = {}, title = {Congratulations to Academician Zhou Yulin on His 80th Birthday}, journal = {Journal of Computational Mathematics}, year = {2003}, volume = {21}, number = {1}, pages = {1--4}, abstract = {

The authors do not provide abstract for this article.

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8870.html} }
TY - JOUR T1 - Congratulations to Academician Zhou Yulin on His 80th Birthday JO - Journal of Computational Mathematics VL - 1 SP - 1 EP - 4 PY - 2003 DA - 2003/02 SN - 21 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8870.html KW - AB -

The authors do not provide abstract for this article.

. (1970). Congratulations to Academician Zhou Yulin on His 80th Birthday. Journal of Computational Mathematics. 21 (1). 1-4. doi:
Copy to clipboard
The citation has been copied to your clipboard